Sur la théorie des fonctions hypergéométriques
Annales scientifiques de l'École Normale Supérieure (1906)
- Volume: 23, page 121-143
- ISSN: 0012-9593
Access Full Article
topHow to cite
topCurtiss, D.-R.. "Sur la théorie des fonctions hypergéométriques." Annales scientifiques de l'École Normale Supérieure 23 (1906): 121-143. <http://eudml.org/doc/81230>.
@article{Curtiss1906,
author = {Curtiss, D.-R.},
journal = {Annales scientifiques de l'École Normale Supérieure},
language = {fre},
pages = {121-143},
publisher = {Elsevier},
title = {Sur la théorie des fonctions hypergéométriques},
url = {http://eudml.org/doc/81230},
volume = {23},
year = {1906},
}
TY - JOUR
AU - Curtiss, D.-R.
TI - Sur la théorie des fonctions hypergéométriques
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1906
PB - Elsevier
VL - 23
SP - 121
EP - 143
LA - fre
UR - http://eudml.org/doc/81230
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.